Advanced

Gevrey hypoellipticity for a class of kinetic equations

Chen, Hua; Li, Wei-Xi LU and Xu, Chao-Jiang (2011) In Communications in Partial Differential Equations 36(4). p.693-728
Abstract
In this paper, we study the Gevrey regularity of weak solutions for a class of

linear and semi-linear kinetic equations, which are the linear model of spatially inhomogeneous Boltzmann equations without an angular cutoff
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
in press
subject
keywords
microlocal analysis, Gevrey regularity, kinetic equation
in
Communications in Partial Differential Equations
volume
36
issue
4
pages
693 - 728
publisher
Taylor & Francis
external identifiers
  • scopus:78951470972
ISSN
0360-5302
DOI
10.1080/03605302.2010.507689
language
English
LU publication?
yes
id
5cfb82ff-010f-4cfb-93ca-820461f90786 (old id 1749008)
date added to LUP
2011-08-23 16:06:52
date last changed
2017-06-25 03:03:46
@article{5cfb82ff-010f-4cfb-93ca-820461f90786,
  abstract     = {In this paper, we study the Gevrey regularity of weak solutions for a class of<br/><br>
linear and semi-linear kinetic equations, which are the linear model of spatially inhomogeneous Boltzmann equations without an angular cutoff},
  author       = {Chen, Hua and Li, Wei-Xi and Xu, Chao-Jiang},
  issn         = {0360-5302},
  keyword      = {microlocal analysis,Gevrey regularity,kinetic equation},
  language     = {eng},
  number       = {4},
  pages        = {693--728},
  publisher    = {Taylor & Francis},
  series       = {Communications in Partial Differential Equations},
  title        = {Gevrey hypoellipticity for a class of kinetic equations},
  url          = {http://dx.doi.org/10.1080/03605302.2010.507689},
  volume       = {36},
  year         = {2011},
}